ON RICKART MODULES


Agayev N., Halicioglu S., Harmanci A.

BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, vol.38, no.2, pp.433-445, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 2
  • Publication Date: 2012
  • Title of Journal : BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.433-445

Abstract

We investigate some properties of Rickart modules defined by Rizvi and Roman. Let R be an arbitrary ring with identity and M be a right R-module with S = End(R)(M). A module M is called to be Rickart if for any f is an element of S, (TM)(f) = Se, for some e(2) is an element of e 2 S. We prove that some results of principally projective rings and Baer modules can be extended to Rickart modules for this general settings.